Bourbaki

Remark 1

Tag 020R, permanent. Cite it as [Bourbaki, Tag 020R].

Topologie algébrique, chapter IV, § 1. Espaces délaçables

Theorem 4 of III, p. 287 and Prop. 8 (IV, p. 349) remain valid under the more general assumption that G is a finite-dimensional Lie group over R\mathbf{R} operating properly in X. For more details, cf. D. Montgomery and C. T. Yang, « The existence of a slice », Annals of mathematics 65 (1957), p. 108–116 ; R. Palais, « On the existence of slices for actions of non-compact Lie groups », Annals of mathematics 73 (1961), p. 295–323 ; and G. Bredon, Introduction to compact transformation groups, Academic Press, 1972.

Bourbaki sets the proof directly after the statement, and the corpus does not separate them, so what is above is the statement and its proof together.

Cited by

Nothing.

Cites

Nothing.

Machine translation of the English, by gpt-5.4, against glossary version 34. Not checked by a person.